Asymptotic properties of u-processes under long-range dependence
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by University of Toulouse 1 Capitole in its series Open Access publications from University of Toulouse 1 Capitole with number http://neeo.univ-tlse1.fr/3043/.
Date of creation: 2011
Date of revision:
Publication status: Published in Annals of Statistics (2011) v.39, p.1399-1426
Contact details of provider:
Web page: http://www.univ-tlse1.fr/
This paper has been announced in the following NEP Reports:
- NEP-ALL-2012-02-27 (All new papers)
- NEP-ECM-2012-02-27 (Econometrics)
- NEP-ETS-2012-02-27 (Econometric Time Series)
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Céline Lévy‐Leduc & Hélène Boistard & Eric Moulines & Murad S. Taqqu & Valderio A. Reisen, 2011. "Robust estimation of the scale and of the autocovariance function of Gaussian short‐ and long‐range dependent processes," Journal of Time Series Analysis, Wiley Blackwell, vol. 32(2), pages 135-156, 03.
- Boistard, Hélène & Levy-Leduc, Céline & Moulines, Eric & Reisen, Valdério Anselmo & Taqqu, Murad, 2011. "Robust estimation of the scale and of the autocovariance function of Gaussian shortand long-range dependent processes," Open Access publications from University of Toulouse 1 Capitole http://neeo.univ-tlse1.fr, University of Toulouse 1 Capitole.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Main contact person).
If references are entirely missing, you can add them using this form.